YB
BannerBanner

help urgent advice

Author
jamie07
Senior Member
  • Total Posts : 194
  • Reward points: 2515
  • Joined: 2007/03/20 18:11:40
  • Status: offline
2009/07/25 10:23:38 (permalink)
0

help urgent advice

day 24 of first cycle ever, running epi.
 
gained 13lb in 24 days, never had any real problems just bit of apetite lss and tiered every now and again.
 
the last two days i have been bed ridden, painfull head mainly at the front and eyes, all of body isb acheing, tempreture is sky high and sweating alot woke up last night with shortness of breath.
 
considering ending only 24 days in i take it i would need to run full pct as i noticed shrinkage at 7 days in on epi
 
anyone had this or know whats up with me?
#1

9 Replies Related Threads

    mdm
    Pro-Member
    • Total Posts : 3666
    • Reward points: 8811
    • Joined: 2008/08/29 23:50:51
    • Status: offline
    Re:help urgent advice 2009/07/25 10:34:06 (permalink)
    0
    yes full pct applies

    but wait a minute - if you come off epi your still gonna be ill. if i were you i would ride the flu/fever out and make sure you eat and drink lots - sweet stuff helps when ill and prob aftera few days you will be ok or better. But there is alot of hysteria around flu nowadays.


    your call
    #2
    PartyBoy
    Moderator
    • Total Posts : 28688
    • Reward points: 13568
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: online
    Re:help urgent advice 2009/07/25 10:36:02 (permalink)
    0
    Sounds like you have a viral infection. Have you visited the docs or sought any medical advice? That would be my first priority given the 'flu' situation.

    I would come of epi and run pct.

    #3
    jamie07
    Senior Member
    • Total Posts : 194
    • Reward points: 2515
    • Joined: 2007/03/20 18:11:40
    • Status: offline
    Re:help urgent advice 2009/07/25 10:49:16 (permalink)
    0
    i just went on the swine flu website, im allowed to have the tamiflu from the information i gave them, they asked if i was on any immune reducing meds suchas regular steroids.

    so i dont know what to do, take the tamiflu and the epi or tamiflu and nolva, i just dont wana be taking toxic meds right now feel like death
    #4
    Daari
    Pro-Member
    • Total Posts : 9413
    • Reward points: 6963
    • Joined: 2003/11/09 17:46:18
    • Location: United Kingdom
    • Status: offline
    Re:help urgent advice 2009/07/25 10:56:35 (permalink)
    0
    Epi does reduce your immune system, just as all steroids do.  Come off the epi and take the tamiflu whilst undergoing PCT
    #5
    jamie07
    Senior Member
    • Total Posts : 194
    • Reward points: 2515
    • Joined: 2007/03/20 18:11:40
    • Status: offline
    Re:help urgent advice 2009/07/25 11:01:00 (permalink)
    0
    is tamiflu and nolva ok to  take together? or should i consult a doc about it?
    #6
    jamie07
    Senior Member
    • Total Posts : 194
    • Reward points: 2515
    • Joined: 2007/03/20 18:11:40
    • Status: offline
    Re:help urgent advice 2009/07/25 12:52:38 (permalink)
    0
    guys?
    #7
    jebus
    Olympian Member
    • Total Posts : 546
    • Reward points: 1481
    • Joined: 2008/10/02 20:00:56
    • Status: offline
    Re:help urgent advice 2009/07/25 13:09:14 (permalink)
    0
    talk to your doctor mate, you may get a flaming off him but your health is more important. just make sure you can take the tamiflu and nolva together
    #8
    jamie07
    Senior Member
    • Total Posts : 194
    • Reward points: 2515
    • Joined: 2007/03/20 18:11:40
    • Status: offline
    Re:help urgent advice 2009/07/25 13:46:43 (permalink)
    0
    doc and nhs wont give me advice as the nolva isnt prescribed by them and cannot guarentee its authentisity. bollocks.
    #9
    jamie07
    Senior Member
    • Total Posts : 194
    • Reward points: 2515
    • Joined: 2007/03/20 18:11:40
    • Status: offline
    Re:help urgent advice 2009/07/26 17:44:20 (permalink)
    0
    started pct, no tamiflu rideing it out, feel beter today, well muscle ache wise still feel headaches and very weak and high  blood presureish feeling. just want it out of way end pct then get back to normal without all the paranoia that i have am.

    will get bloods done a couple weeks after pct will prostate trouble show on ordinary test?
    #10
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5